# SDR SWIA972549

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 28,491 hours, 33,611 cycles
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  PERFORMED GEAR EXTENSION BY ELECTRIC OVERRIDE CHECK LIST IN QRH.  ALL EXTENDED NORMALLY.  REPLACED MAIN ACTUATING CYLINDER WITH A SERVICEABLE UNIT AND ADJUSTED INBOARD SEQUENCE VALVE ON RIGHT GEAR.  ALL WORK DONE PER MM 32-32-00.  GEAR RETRACT CHECKS GOOD ON GROUND AT THIS TIME.  P/N ON  19595-000-07, S/N ON 617, S/N OFF 528.
